# SDR AALA202403115604

- Difficulty date: March 9, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 68,153 hours, 28,392 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: UNKNOWN
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING R1 SLIDE REMOVAL RETAINER CLIP FOR GIRT BAR NYLON BUSHING BROKEN. INSTALLED NEW GIRT BAR. PER AMM 25-66-01.
